# SDR HNAA2024040400280

- Difficulty date: February 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2036 LH LOWER WING OB LOWER SHROUD FLAP HAS CRACKED IB AND OB HINGES
